# SDR C1HA200186008

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 6056751
- Part serial: 941444
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT PACK TRIPPED OFF AT 180 DEGREES.  EXPERIENCED HEAVY SMOKE IN CABIN.  PAX USED O2 BELOW LIMITS.  REMOVED AND REPLACED PACK FAN, OPS CHECKED NORMAL.  REPLACED PAX O2 BOTTLE.
